Conformal and related changes of metric on the product of two almost contact metric manifolds
Blair, D. E.
Oubiña, J. A.

Date: 1990
Abstract: This paper studies conformal and related changes of the product metric on the product of two almost contact metric manifolds. It is shown that if one factor is Sasakian, the other is not, but that locally the second factor is of the type studied by Kenmotsu. The results are more general and given in terms of trans-Sasakian, α-Sasakian and β-Kenmotsu structures.
Rights: Tots els drets reservats.
Language: Anglès
Document: Article ; recerca ; Versió publicada
Published in: Publicacions matemàtiques, V. 34 n. 1 (1990) p. 199-207, ISSN 2014-4350

Adreça alternativa:

9 p, 218.4 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2009-05-11, last modified 2022-02-16

   Favorit i Compartir